# SDR FDEA201107172776

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: ARB75732
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E NR 8 SLAT TRACK CUTOUT FOUND CRACKED.  SKIN REPAIR CARRIED OUT IAW EA 1-5730-150769, TITLE: WINGS - PLATES AND SKIN - RT WING L/E SKIN REPAIR AT NR 8 SLAT TRACK CUTOUT.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.  RT NR 4 SLAT ASSY REMOVED AND REINSTALLED IAW AMM 27-80-30, REV 70.0.   ADJUSTMENT AND TEST CARRIED OUT AMM 27-80-30-5-0, REV 70.0 FOUND   SATISFACTORY.
